# SDR ALGA2014081833306

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N861AL
- Make and model: Skrsky S76C
- Aircraft serial: 760529
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NR 1 ENG FIRE WARNING LIGHT ILLUMINATED WITH AUDIO, ACFT ENTERED RAIN SHOWER & APPROX 2 SECONDS LATER LIGHT EXTINGUISHED.  NO FURTHER INDICATION OF FIRE.  ACFT RETURNED TO DEPARTURE POINT.  INSPECTED NR 1 FWD & AFT FLAME DETECTORS, CLEANED DETECTORS, CHECKED WIRING, TESTED SYS & ALL SYS CHECKED GOOD.  PILOTS TESTED FIRE DETECTION SYS & SYS CHECKED GOOD, NO FURTHER FAULTS FOUND.
